Alert archive / Colorado / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 162, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Sep 26, 2012, 8:09 PM MDT for Cheyenne County, Colorado. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 26, 2012, 8:09 PM MDT (02:09 UTC)
- Expired
- Sep 26, 2012, 9:15 PM MDT
- In force
- 66 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Cheyenne County, CO
The radar
The Goodland radar (KGLD), 100 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 2.2 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 294 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1309 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
328
WUUS53 KGLD 270209
SVRGLD
COC017-270315-
/O.NEW.KGLD.SV.W.0162.120927T0209Z-120927T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
809 PM MDT WED SEP 26 2012
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CHEYENNE COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 915 PM MDT
* AT 807 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8
MILES NORTHEAST OF KIT CARSON...AND WAS MOVING SOUTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
FIRSTVIEW.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 136 AND 140.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3892 10265 3863 10225 3861 10229 3861 10267
3887 10282
TIME...MOT...LOC 0210Z 328DEG 12KT 3883 10268
WIND...HAIL 60MPH 1.25IN
$$
ROBINSON2 follow-up statements
847
WWUS53 KGLD 270232
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
832 PM MDT WED SEP 26 2012
COC017-270315-
/O.CON.KGLD.SV.W.0162.000000T0000Z-120927T0315Z/
CHEYENNE CO-
832 PM MDT WED SEP 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
CHEYENNE COUNTY UNTIL 915 PM MDT...
AT 830 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHWEST OF FIRSTVIEW...AND WAS MOVING SOUTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHERN CHEYENNE COUNTY.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 136 AND 140.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3880 10276 3886 10257 3863 10225 3861 10229
3861 10267
TIME...MOT...LOC 0233Z 328DEG 12KT 3876 10263
WIND...HAIL 60MPH 1.00IN
$$
ROBINSON839 WWUS53 KGLD 270309 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 909 PM MDT WED SEP 26 2012 COC017-270315- /O.CON.KGLD.SV.W.0162.000000T0000Z-120927T0315Z/ CHEYENNE CO- 909 PM MDT WED SEP 26 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL CHEYENNE COUNTY UNTIL 915 PM MDT... AT 908 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTH OF FIRSTVIEW...AND WAS MOVING SOUTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF SOUTHERN CHEYENNE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3878 10267 3881 10250 3861 10229 3861 10264 TIME...MOT...LOC 0309Z 328DEG 12KT 3872 10255 WIND...HAIL 60MPH 1.00IN $$ ROBINSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 5:29 PM MDT, 2 hours 40 minutes earlier.
Area forecast discussion, Sep 26, 5:29 PM MDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 529 PM MDT WED SEP 26 2012 .SHORT TERM...(TODAY THROUGH THURSDAY) ISSUED AT 200 PM MDT WED SEP 26 2012 THE UPPER LEVEL TROUGH NORTH OF THE FOUR CORNERS AREA WILL REMAIN NEARLY STATIONARY THROUGH THE NIGHT. MEANWHILE THE AXIS OF CONVERGENCE WILL SLOWLY PROGRESS NORTHEAST OUT OF THE AREA. AS THE SUN SETS...AM ANTICIPATING ANY LINGERING STORMS ALONG THIS BAND TO DISSIPATE. DURING THE OVERNIGHT HOURS AN UPPER LEVEL SHORT WAVE TROUGH WITHIN THE SOUTHWEST FLOW MOVES OVER THE SOUTHWEST PART OVER THE AREA. THE 700-500MB LAPSE RATES AHEAD OF THE TROUGH STEEPEN WITH 150-300J/KG OF MU CAPE DEVELOPING IN THE LAYER. 0-6KM SHEAR INCREASES FROM 20 TO 30KTS NEAR SUNRISE...HOWEVER AM NOT ANTICIPATING ANY SEVERE THUNDERSTORMS ALTHOUGH A FEW MAY BECOME STRONG WEST OF THE COLORADO BORDER PRODUCING SMALL HAIL OR GUSTY WINDS. IN ADDITION ISENTROPIC LIFT DEVELOPS OVER THE WEST OF THE COLORADO BORDER AHEAD OF THE TROUGH FURTHER AIDING IN LIFT. HAVE PRECIP. CHANCES MOVING INTO THE AREA FOLLOWING THE TROUGH...WITH CHANCES INCREASING AFTER MIDNIGHT TOWARD THE SOUTHWEST. OVERNIGHT FOG MAY DEVELOP OVER THE MAJORITY OF THE AREA DUE TO DEW POINTS REMAINING IN THE 50S. CURRENTLY AM ANTICIPATING VISIBILITIES TO DROP TO A MILE IN THE DENSEST FOG. THE FOG SHOULD BURN OFF A COUPLE HOURS AFTER SUNRISE. THURSDAY THE UPPER LEVEL TROUGH NORTH OF THE FOUR CORNERS AREA BEGINS TO PROGRESS EASTWARD. AS IT APPROACHES THE TRI-STATE AREA SMALLER DISTURBANCES DEVELOP AHEAD OF THE MAIN TROUGH OVER THE WESTERN PART OF THE AREA...WITH THE BEST CHANCES OCCURRING MID DAY. POINT SOUNDINGS FROM ACROSS THE AREA INDICATE 500J/KG OF SURFACE BASED CAPE TO WORK WITH...SO THUNDERSTORMS ARE NOT OUT OF THE QUESTION. PRECIP. CHANCES WILL DECREASE DURING THE LATE AFTERNOON AS LIFT FROM THE UPPER LEVEL TROUGH MOVES OUT OF THE AREA. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 200 PM MDT WED SEP 26 2012 THURSDAY NIGHT-SUNDAY...STILL SOME DIFFERENCES IN THE HANDLING OF THE WAVE THAT MOVES INTO THE AREA THURSDAY. THIS WAVE SHOULD MOVE EAST THURSDAY NIGHT GIVEN THE NORTHWEST UPPER FLOW WITH THE GFS/ECMWF THE FASTEST...THE NAM/GEM THE SLOWEST. EITHER WAY...FRIDAY THROUGH MOST OF SATURDAY WILL BE DRY. MAY SEE SOME THUNDERSTORMS VERY LATE IN THE DAY SATURDAY NEAR THE FLAGLER AREA AS A DISTURBANCE MOVES IN FROM THE NORTHWEST. THIS DISTURBANCE LOOKS TO CONTINUE MOVING GENERALLY ACROSS THE REMAINDER OF THE AREA SATURDAY NIGHT AND SUNDAY WHERE SOME SLIGHT CHANCE POPS LOOK WARRANTED. HIGH TEMPERATURES FRIDAY 65 TO 70 IN EASTERN COLORADO WHERE CLOUDS AND PRECIPITATION MOST LIKELY...70-75 FURTHER EAST. WITH LESS CLOUDINESS EXPECTED SATURDAY AND 850 TEMPERATURES WARMING ABOUT 3-5F HIGHS IN THE MID TO UPPER 70S EXPECTED. ON SUNDAY A BIT WARMER WITH MID 70S TO AROUND 80. OVERNIGHT LOWS A BIT ABOVE NORMAL. SUNDAY NIGHT-WEDNESDAY...PRETTY GOOD AGREEMENT THAT A LARGE RIDGE OF HIGH PRESSURE SLOWLY MOVES TOWARD THE AREA THROUGH THE PERIOD. PRECIPITATION IS NOT EXPECTED AND FOR THAT MATTER MUCH IN THE WAY OF CLOUDINESS. A SLOW WARMING TREND WILL CONTINUE WITH MID 70S TO LOW 80S MONDAY...LOW TO MID 80S BY WEDNESDAY. OVERNIGHT LOWS ABOVE NORMAL. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 524 PM MDT WED SEP 26 2012 AT KGLD...SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL INCREASE FROM SOUTHWEST TO NORTHEAST OVERNIGHT AND APPROACH THE KGLD TERMINAL IN THE OVERNIGHT HOURS. CEILINGS WILL GRADUALLY LOWER AND WILL APPROACH MVFR BETWEEN 09Z AND 12Z WITH LOWER CEILINGS PROBABLY HOLDING OFF UNTIL AFTER 12Z. FOG IS ANOTHER UNCERTAINTY...WITH UPSLOPE WINDS AND INCREASING LOW LEVEL MOISTURE VISIBILITY COULD DROP INTO THE 3-5SM RANGE OVERNIGHT AND INTO THURSDAY MORNING. AT KMCK...VFR CONDITIONS EXPECTED WITH LOWER CEILINGS REMAINING TO THE SOUTHWEST OF THE TERMINAL. THERE IS A SLIGHT CHANCE OF FOG FORMING OVERNIGHT...BUT CONFIDENCE IS LOW AND DECIDED NOT TO MENTION FOR NOW IN THE TAFS. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...JTL LONG TERM...99 AVIATION...024
Hazardous weather outlook, Sep 26, 7:40 PM MDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 740 PM MDT WED SEP 26 2012 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-271415- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 740 PM MDT WED SEP 26 2012 /840 PM CDT WED SEP 26 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL WILL CONTINUE THROUGH ABOUT MIDNIGHT IN FAR NORTHEAST COLORADO. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT IN EASTERN COLORADO.
In the hours before
Local storm report, Sep 26, 6:33 PM MDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
633 PM MDT WED SEP 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 2 E SEIBERT 39.30N 102.83W
09/26/2012 E1.00 INCH KIT CARSON CO PUBLIC
HAIL UP TO 2 INCHES DEEP ON HIGHWAY 24
&&
024Special weather statement, Sep 26, 6:54 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 654 PM MDT WED SEP 26 2012 COZ092-270130- CHEYENNE COUNTY- 654 PM MDT WED SEP 26 2012 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO... AT 649 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTHEAST OF WILD HORSE...MOVING EAST AT 10 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. && LAT...LON 3904 10258 3885 10251 3880 10293 3898 10294 TIME...MOT...LOC 0054Z 254DEG 7KT 3890 10284 ROBINSON
Special weather statement, Sep 26, 6:56 PM MDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 656 PM MDT WED SEP 26 2012 COZ091-270130- KIT CARSON COUNTY- 656 PM MDT WED SEP 26 2012 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO... AT 653 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FLAGLER...MOVING EAST AT 10 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. TORRENTIAL RAINFALL IS ALSO OCCURRING...WHICH MAY FLOOD LOW LYING AREAS. DO NOT DRIVE A VEHICLE ON A FLOODED ROADWAY. BE PREPARED TO TAKE SHELTER IN THE EVENT THIS STORM INTENSIFIES AND BECOMES SEVERE. && LAT...LON 3941 10282 3920 10283 3919 10316 3937 10316 TIME...MOT...LOC 0056Z 270DEG 7KT 3929 10306 ROBINSON
Special weather statement, Sep 26, 7:23 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 723 PM MDT WED SEP 26 2012 COZ091-270200- KIT CARSON COUNTY- 723 PM MDT WED SEP 26 2012 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO... AT 719 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FLAGLER...MOVING EAST AT 10 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. TORRENTIAL RAINFALL IS ALSO OCCURRING...WHICH MAY FLOOD LOW LYING AREAS. DO NOT DRIVE A VEHICLE ON A FLOODED ROADWAY. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE. && LAT...LON 3940 10274 3918 10273 3919 10310 3937 10311 TIME...MOT...LOC 0123Z 269DEG 10KT 3928 10299 ROBINSON
Local storm report, Sep 26, 7:27 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
727 PM MDT WED SEP 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM HAIL 8 S STRATTON 39.19N 102.60W
09/26/2012 E1.75 INCH KIT CARSON CO PUBLIC
HAIL COVERING THE GROUND TO SEVERAL INCHES
&&
024Special weather statement, Sep 26, 7:32 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
732 PM MDT WED SEP 26 2012
COZ092-270200-
CHEYENNE COUNTY-
732 PM MDT WED SEP 26 2012
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO...
AT 727 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTH OF KIT CARSON...MOVING EAST AT 10
MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
TORRENTIAL RAINFALL IS ALSO OCCURRING...WHICH MAY FLOOD LOW LYING
AREAS. DO NOT DRIVE A VEHICLE ON A FLOODED ROADWAY.
BE PREPARED TO TAKE SHELTER IN THE EVENT THIS STORM INTENSIFIES AND
BECOMES SEVERE.
&&
LAT...LON 3901 10283 3904 10259 3904 10248 3876 10254
3887 10286
TIME...MOT...LOC 0132Z 266DEG 8KT 3892 10276
ROBINSONThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 6:15 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 60 min |
| Sep 26, 6:45 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 30 min |
| Sep 26, 6:54 PM MDT | Special Weather Statement | GLD | Cheyenne | 36 min |
| Sep 26, 6:56 PM MDT | Special Weather Statement | GLD | Kit Carson | 34 min |
| Sep 26, 7:05 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 55 min |
| Sep 26, 7:23 PM MDT | Special Weather Statement | GLD | Kit Carson | 37 min |
| Sep 26, 7:32 PM MDT | Special Weather Statement | GLD | Cheyenne | 28 min |
| Sep 26, 7:59 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 61 min |
| Sep 26, 9:00 PM MDT | Special Weather Statement | GLD | Cheyenne | 30 min |
| Sep 26, 9:14 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 47 min |
| Sep 26, 10:44 PM MDT | Special Weather Statement | GLD | Cheyenne | 31 min |
| Sep 26, 11:00 PM MDT | Special Weather Statement | GLD | Kit Carson | 60 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.